# SDR CA130424006

- Difficulty date: April 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 3,472 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412271
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NOUS AVONS INSTALLER UNE DEUXIEME HOSE A 3458. 6HRES ET A 3472.2 HRES LA HOSE A COMMENCER A FUIRE. VOIR LES DERNIERS RAPPORT RDS (TC# 20130424006)
